# SDR AALA201602229016

- Difficulty date: February 20, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 55,666 hours, 23,447 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8203110000
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  FWD GALLEY RT SIDE OVEN HAS A VERY STRONG ODOR WHEN BEING USED.  REPLACED FWD GALLEY NR 2 OVEN IAW AMM 25-35-19.
